# SDR MASA2011050402602

- Difficulty date: May 3, 2011
- Submitted: May 4, 2011
- Operation: Air carrier
- Aircraft: N436YV
- Make and model: Dhav DHC8202
- Aircraft serial: 436
- Aircraft time: 32,965 hours, 32,472 cycles
- System (JASC): 2360 · Static Discharge System
- Part: Static Wick
- Condition: Broken
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT ELEVATOR STATIC WICK BROKEN.  R2 STATIC WICK.
